|Name||Dosage||Route of Administration|
|LSA||376 / 11.9 g Morning Glory seeds||Oral|
I dose 376 seeds spread out across 24 gel caps.
Feeling minor cognitive suppression/analysis suppression. It’s taking longer to identify objects. I’m getting a slight tingly body high.
Nausea begins, it starts off moderately intense almost immediately.
Nausea has gotten quite intense at this point, I had to smoke weed and CBD just to keep from vomiting. This suppresses my nausea to just below vomit-inducing levels.
I am curled up motionless in bed. The nausea is so intense that any movement induces sickening waves of nausea. I cannot vomit although my body feels like it would really like to. I am feeling sedation from the LSA along with the start of vasoconstrictive effects. The body high is a mild tingling.
Still getting overwhelming nausea that has kept me motionless and bedridden. The vasoconstriction has increased to be extremely pronounced and uncomfortable. My arms and legs, especially my hands and feet feel tingly and like I need to expend more effort to get blood into them by moving around a bit. The sedation has increased, I feel quite lethargic. The body high has levelled out to be moderate in intensity, tingly but not euphoric, only neutral. I am having a miserable experience. No sign of nausea or vasoconstriction subsiding. I test out using the vibrator because it’s within reach and I can’t do much else besides lay in bed nauseated. I feel somewhat aroused despite feeling awful, and the vibrator definitely feels better than usually. I am getting tactile enhancement.
Actual psychedelic effects were gradual to onset. I’m getting breathing and drifting when I look at the TV screen. The trip feels like the equivalent of just over 100ug acid with horrible physical side effects. This is the worst psychedelic I’ve ever tried. The geometry and visuals are alright I guess, but are not worth the incredible discomfort. I’m still wracked with debilitating nausea. The physical effects do not feel necessarily dangerous, but LSA does not feel completely safe either. The headspace is neutral despite being ridiculously uncomfortable.
We take .5 mg of Xanax to decrease the physical side effects of this horrible trip.
We take another .5mg of Xanax. The first .5mg is enough to take the worst of the edge off but is not enough to feel comfortable.
Effects probably peak around this time. When combined with nitrous the visuals are strong enough to fill my vision and look similar to LSD. Nausea has subsided by this point. The vasoconstriction was not improved by taking Xanax. The trip effects do not seem to be reduced either. The sedation is quite strong; the visuals are primarily drifting and weak geometry with eyes open.
The physical effects are still pronounced when falling asleep. The visuals and cognitive effects are largely diminished by this point.